Packet delay in models of data networks

S Volkov, A Lawniczak, H Fuks

Research output: Contribution to journalArticle (Academic Journal)peer-review

26 Citations (Scopus)
Translated title of the contributionPacket delay in models of data networks
Original languageEnglish
Pages (from-to)233 - 250
JournalACM Transactions on Modeling and Computer Simulation
Volume11
Publication statusPublished - 2001

Bibliographical note

Publisher: Association for Computing Machinery
Other identifier: 10493301

Cite this